# SDR UPS02M39082

- Difficulty date: June 17, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft time: 37,451 hours, 6,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FWD CARGO COMPT LT INTERCOSTAL BETWEEN STA 840-859 LONGERON 32 FOUND CORRODED.  CORROSION FOUND EXCEEDING LIMIT AT STA 840-859 LONGERON 32 IAW SRM 53-00 -01 FIG 4 VOL 1 REV 31.  INTERCOSTAL REMOVED, FABRICATED NEW INTERCOSTAL IAW DWG ACA7043 AND NEW INTERCOSTAL INSTALLED IAW SRM 51-35-01 VOL II REV 31.
